# SDR GTIA2020022095030

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 50,034 hours, 23,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCEND SMELL LIKE A GLUE BURN SMELL-PERFORMED TSM 05-50-00-810-831-A PERFORMED GVI OF ENGS AND APU IAW 71-00-00 & 49-16-00 NO LEAKS NOTED ISOLATED BOTH PACKS AND ENG IAW AMM 71-00-00 & 49-16-00 UNABLE TO DUPLICATE A/C OK FOR SERVICE
